# SDR QXEA2020061500183

- Difficulty date: June 10, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 14,107 hours, 15,404 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Overheated
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

RAMP REPORTS AFT GALLEY WORK LIGHT OVERHEATING / SMOKING WHEN TURNED ON
